Smooth unbiased multivariate probability simulators for maximum likelihood estimation of limited dependent variable models
Axel Borsch-Supan and
Vassilis Hajivassiliou
Journal of Econometrics, 1993, vol. 58, issue 3, 347-368
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (292)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(93)90049-B
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Smooth Unbiased Multivariate Probability Simulators for Maximum Likelihood Estimation of Limited Dependent Variable Models (1990) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:58:y:1993:i:3:p:347-368
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().